# SDR CA140701009

- Difficulty date: June 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000
- Engine: Pwc PW308C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) PASSING 44500 FT CLIMBING TO 45000 FT, THE CREW REPORTED THE LT ENGINE COMPRESSOR STALLED.  THEY HEARD A LOUD NOISE FROM THE ENGINE.  ACCORDING TO THE CREW REPORT, THE ENGINE ROLLED BACK TO FLIGHT IDLE AND PILOT THEN IMMEDIATELY PULLED THE THROTTLE LEVER TO IDLE AND STARTED A DESCENT.  ABOUT 42000 FT, THE LT ENGINE RESTARTED AND RETURNED TO NORMAL OPERATION.  CREW DECIDED TO CONTINUE ON TO THEIR DESTINATION UNEVENTFULLY WITH THE ENGINE OPERATING NORMALLY IN ALL PARAMETERS.
